Path continuity of the nonlinear filter

Bhatt, Abhay G. ; Karandikar, Rajeeva L. (2001) Path continuity of the nonlinear filter Statistics & Probability Letters, 54 (1). pp. 75-78. ISSN 0167-7152

Full text not available from this repository.

Official URL:

Related URL:


We consider the nonlinear filtering model with signal and observation noise independent, and show that in case the signal is continuous in probability, the filter admits a version whose paths are continuous. The analysis is based on expressing the nonlinear filter as a Wiener functional via the Kallianpur-Striebel Bayes formula.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Nonlinear Filtering; Path Continuity
ID Code:73312
Deposited On:02 Dec 2011 08:38
Last Modified:02 Dec 2011 08:38

Repository Staff Only: item control page